# SDR SWAA2022053196789

- Difficulty date: April 21, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 18.0 INCH FROM REAR SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.250 INCH 2022-206921 REPAIRED HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 18.0 INCH FROM REAR SPAR; INBD SIDE OF RIB. IAW B37-700 SRM 55-10-01-2R-11 REPAIR 11. THIS REPAIR IS CATEGORY B. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 18.0 INCH FROM REAR SPAR; INBD SIDE OF RIB. IAW B37-700 SRM 55-10-01-2R-11 REPAIR 11. THIS REPAIR IS CATEGORY B.
